# SDR SWAA2025091514491

- Difficulty date: September 13, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 31,853 hours, 15,762 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/AS REPORT UNUSUAL SMELL IN THE AFT GALLEY.  TROUBLESHOT IAW FIM 21-00 TASK 806, UNABLE TO DUPLICATE UNUSUAL SMELL IN AFT GALLEY.  INSPECTED AFT CABIN EQUIPMENT, RECIRCULATION FANS; LIGHT BALLASTS, AND GALLEY EQUIPMENT.  NO LEAKS OR DEFECTS FOUND TO CAUSE UNUSUAL SMELL. OK TO CONTINUE IN SERVICE IAW AMM 05-51-56.
